# SDR ABXA9600261

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Doubler
- Part number: 991934836
- Condition: Gouged
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 90-18-03; SB 57-98 REV 8, FOUND RIGHT WING TENSION BOLT HOLE AT STRINGER NR 23 GOUGED.  REPAIRED IAW ABX REA D957-14318-MR.
